On Zoloft 25 mg for 3 weeks. Initial terrible insomnia is getting better but still very tired. Sleeping 12-14 ours daily. Is this normal? Will it go away? Taking med in the morning and going back to sleep till 1-2 pm now. Will taking it at night help with the daytime fatigue or will it make insomnia worse? Will the fatigue make depression and anxiety worse if I cannot cope when school starts? Is Zoloft right for me? Should I be patient and wait longer?
I am not an expert but I can give you a few suggestions. As always ck with your dr. I would try the med at night. Give it a chance. You won't know if it makes your insomnia worse until you try. You should not need to sleep your day away and this will definetly interfere with school. If taking it at night doesn't help with your daytime tiredness and pm insomnia, it is likely that you are on too high of a dose. Some people are more sensitive than others when it comes to meds. A little may work for you whereas someone else may need a much higher dose to work. Keep in mind that not all meds work for all people. Meaning, if Zoloft isn't the med for you, try a diff one, working with your dr on this.
I hope you are seeing a psychiatrist and not a general practitioner. A psyc dr is much more knowledge in cases like this. They will work for you to find the best med. It does sound like the Zoloft is too high in dosage but try it at night to see what happens. I'm sure you want to take care of this before school starts. Make an appt with the doc please. We are here if you need us.
Also, I don't know if you had insomnia before taking Zoloft. Your insomnia now could be caused by you sleeping so much during the day. We'll say your sleep clock could be messed up from sleeping so much during the day. Once you get back on track, it could get better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.